# SDR SWAA2022010658850

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,100 hours, 34,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WHEEL WELL PANEL 193D HAS MULTIPLE ELONGATED FASTENER HOLES. ; / [01] REMOVED AND REPLACED CENTER WHEEL WELL PANEL 193D I/A/W AMM 53-51-21
